BibTeX record journals/jlp/NaughtonS91

download as .bib file

@article{DBLP:journals/jlp/NaughtonS91,
  author    = {Jeffrey F. Naughton and
               Yehoshua Sagiv},
  title     = {A Simple Characterization of Uniform Boundedness for a Class of Recursions},
  journal   = {J. Log. Program.},
  volume    = {10},
  number    = {3{\&}4},
  pages     = {233--252},
  year      = {1991},
  url       = {https://doi.org/10.1016/0743-1066(91)90037-P},
  doi       = {10.1016/0743-1066(91)90037-P},
  timestamp = {Sun, 28 May 2017 13:17:34 +0200},
  biburl    = {https://dblp.org/rec/journals/jlp/NaughtonS91.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics